Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

No periods for 2 months, taken Primolut for 5 days.

IAM NOT GETTING PERIOD SINCE 2 1/2 MONTHS I CONSULTED GYNAECOLOGIST SHE GIVEN PRIMOULT TABLET FOR 5 DAYS BUT IT IS 8 DAYS NOW ALSO IT DIDNT COME WHAT TO DO IAM WORRIED ABOUT PLZ SUGGEST
Asked On : Fri, 23 Mar 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
OBGYN 's  Response
hi, dont worry you have got the right treatment to get the withdrawl bleeding. after taking primolut generally you have to wait for 5-10 days for the menstrual bleeding to start. so wait for 5 more days that will make it 13 days and you can go back to your doctor and she can give you the prescription of the other class of progesterone drug.
Answered: Sat, 24 Mar 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor